# SDR HALA2010020700069

- Difficulty date: February 7, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 13,848 hours, 33,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Gouged
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER GOUGED AT FWD ENG AT LT W/W HYD SYSTEM SERVICING STATION INTERIOR UPPER.  REMOVED STIFFENER AT LT W/W HYD SYSTEM SERVING STATION INTERIOR UPPER SIDE PER REF SPM 51-40-02.  FABRICATED NEW STIFFENER PER BOEING DRAWING 5910784.  HEAT TREATED STIFFENER FROM 2024.0 TO 2074 T42 AS PER REF. BAC 5602 PG 25.  TREATED, PRIMED AND TOP COAT STIFFENER AS PER SRM REF SPM 51-22-01.  INSTALLED STIFFENER PER REF SRM 51-40-02.
